# SDR A6WA201040130

- Difficulty date: February 15, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD BRACKET (RETURN FILTER) REMOVED DAMAGED BRACKET AND INSTALLED SERVICEABLE BRACKET IAW SRM 51-42-06.
